Yes, BUT. Ssri's can be used, but certain medications used in managing hypertension can produce serious drug-drug interactions. Make sure all of your doctors know all of your medications, even the seemingly innocuous ones, and notify all of your doctors about any new medications added or deleted, including over the counter ones you may buy on your own!
SSRIs. With proper treatment of your high bp, & monitoring, yes they are safe.
TCA/SSRI. Both are, depending on what they are prescribed for. The difference is in tolerability & side-effects.
Are mild auditory hallucinations linked to withdrawal from mood disorder medications, serotonin reuptake inhibitors in particular?
No. Auditory hallucinations are not associated with withdrawals from ssri's unless they are ringing in the ears. Instead, they can be associated to the mood disorder itself.
Only in Effexor (venlafaxine) Other more serious symptoms have also been reported with venlafaxine discontinuation and include auditory and visual hallucinations, illusions, prolonged delusions, tinnitus as well as other isolated but significant symptoms such as palinopsia, persistent and recurrent visual images. Not reported in cymbalta (duloxetine).J can acad child adolesc psychiatry. 2011 february; 20 (1): 60–67.
Several. Although ssris have been by far the most popular class of antidepressants for many years, there are several other options that focus on different systems. Wellbutrin is thought to work through dopamine; remeron, cymbalta, effexor, (venlafaxine) & others, also affect norepinephrin; and deprenyl and others are MAO inhibitors. Each has pluses and minues and may work when ssris don't.
SSRI. Snris, wellbutrin, (bupropion) remeron, MAO inhibitors, tricyclic and tetracyclic antidepressants.